Real singular Del Pezzo surfaces and 3-folds fibred by rational curves, II
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 42 (2009) no. 4, pp. 531-557.

Let WX be a real smooth projective 3-fold fibred by rational curves such that W() is orientable. J. Kollár proved that a connected component N of W() is essentially either Seifert fibred or a connected sum of lens spaces. Answering three questions of Kollár, we give sharp estimates on the number and the multiplicities of the Seifert fibres (resp. the number and the torsions of the lens spaces) when X is a geometrically rational surface. When N is Seifert fibred over a base orbifold F, our result generalizes Comessatti’s theorem on smooth real rational surfaces: F cannot be simultaneously orientable and of hyperbolic type. We show as a surprise that, unlike in Comessatti’s theorem, there are examples where F is non orientable, of hyperbolic type, and X is minimal.

Soit WX une variété projective réelle non singulière munie d’une fibration en courbes rationnelles et telle que W() soit orientable. J. Kollár a montré qu’une composante connexe N de W() est essentiellement une variété de Seifert ou une somme connexe d’espaces lenticulaires. Répondant à trois questions de Kollár, nous donnons une estimation optimale du nombre et des multiplicités des fibres de Seifert (resp. du nombre et des torsions des espaces lenticulaires) lorsque X est une surface géométriquement rationnelle. Lorsque N admet une fibration de Seifert au-dessus d’un orbifold F, nos résultats généralisent le théorème de Comessatti sur les surfaces rationnelles réelles lisses  : F ne peut pas être à la fois orientable et de type hyperbolique. Nous montrons, ce qui est une surprise, qu’à la différence du théorème de Comessatti, il existe des exemples où F est non orientable, de type hyperbolique, et X est minimale.

DOI: 10.24033/asens.2102
Classification: 14P25, 14M20, 14J26
Keywords: Del Pezzo surface, rationally connected algebraic variety, Seifert manifold, Du val surface
Mot clés : surface de Del Pezzo, variété algébrique rationnellement connexe, variété de Seifert, surface de Du val
@article{ASENS_2009_4_42_4_531_0,
     author = {Catanese, Fabrizio and Mangolte, Fr\'ed\'eric},
     title = {Real singular {Del} {Pezzo} surfaces and 3-folds fibred by rational curves, {II}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {531--557},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {Ser. 4, 42},
     number = {4},
     year = {2009},
     doi = {10.24033/asens.2102},
     mrnumber = {2568875},
     zbl = {1183.14075},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.2102/}
}
TY  - JOUR
AU  - Catanese, Fabrizio
AU  - Mangolte, Frédéric
TI  - Real singular Del Pezzo surfaces and 3-folds fibred by rational curves, II
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2009
SP  - 531
EP  - 557
VL  - 42
IS  - 4
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/asens.2102/
DO  - 10.24033/asens.2102
LA  - en
ID  - ASENS_2009_4_42_4_531_0
ER  - 
%0 Journal Article
%A Catanese, Fabrizio
%A Mangolte, Frédéric
%T Real singular Del Pezzo surfaces and 3-folds fibred by rational curves, II
%J Annales scientifiques de l'École Normale Supérieure
%D 2009
%P 531-557
%V 42
%N 4
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/asens.2102/
%R 10.24033/asens.2102
%G en
%F ASENS_2009_4_42_4_531_0
Catanese, Fabrizio; Mangolte, Frédéric. Real singular Del Pezzo surfaces and 3-folds fibred by rational curves, II. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 42 (2009) no. 4, pp. 531-557. doi : 10.24033/asens.2102. http://www.numdam.org/articles/10.24033/asens.2102/

[1] F. Catanese & F. Mangolte, Real singular Del Pezzo surfaces and 3-folds fibred by rational curves. I, Michigan Math. J. 56 (2008), 357-373. | MR | Zbl

[2] A. Comessatti, Sulla connessione delle superficie razionali reali, Annali di Mat. 23 (1915), 215-283. | JFM

[3] A. Degtyarev, I. Itenberg & V. Kharlamov, Real Enriques surfaces, Lecture Notes in Math. 1746, Springer, 2000. | MR | Zbl

[4] T. Graber, J. Harris & J. Starr, Families of rationally connected varieties, J. Amer. Math. Soc. 16 (2003), 57-67. | MR | Zbl

[5] J. Huisman & F. Mangolte, Every connected sum of lens spaces is a real component of a uniruled algebraic variety, Ann. Inst. Fourier (Grenoble) 55 (2005), 2475-2487. | Numdam | MR | Zbl

[6] J. Huisman & F. Mangolte, Every orientable Seifert 3-manifold is a real component of a uniruled algebraic variety, Topology 44 (2005), 63-71. | MR | Zbl

[7] J. Kollár, Real algebraic surfaces, preprint arXiv:alg-geom/9712003, 1997.

[8] J. Kollár, Real algebraic threefolds. III. Conic bundles, J. Math. Sci. (New York) 94 (1999), 996-1020. | MR | Zbl

[9] F. Mangolte, Cycles algébriques sur les surfaces K3 réelles, Math. Z. 225 (1997), 559-576. | MR | Zbl

[10] J. Milnor, A unique decomposition theorem for 3-manifolds, Amer. J. Math. 84 (1962), 1-7. | MR | Zbl

[11] S. Mori, On 3-dimensional terminal singularities, Nagoya Math. J. 98 (1985), 43-66. | MR | Zbl

[12] J. Nash, Real algebraic manifolds, Ann. of Math. 56 (1952), 405-421. | MR | Zbl

[13] P. Scott, The geometries of 3-manifolds, Bull. London Math. Soc. 15 (1983), 401-487. | MR | Zbl

[14] R. Silhol, Real algebraic surfaces, Lecture Notes in Math. 1392, Springer, 1989. | MR | Zbl

Cited by Sources: